# SDR DALA12013050920

- Difficulty date: November 16, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 64,543 hours, 49,164 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE SEAT MOUNTED EMERGENCY PATHWAY LIGHTING AT 20DE IN THE CABIN WAS INOPERATIVE. MX REPLACED THE WIRE HARNESS AND FUNCTIONALLY CHECKED THE SYS.
